MathSciNet Relay Station
MathSciNet bibliographic data
MR1857394 (2002h:82046) 82B41 (05B45 68Q25)
Luby, Michael; Randall, Dana; Sinclair, Alistair Markov chain algorithms for planar lattice structures. SIAM J. Comput. 31 (2001), no. 1, 167–192.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement